# SDR DALA2022010100006

- Difficulty date: December 30, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 103,386 hours, 15,196 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 DOOR R2 SLIDE IND LIGHT INOP. FLICKERS. CORRECTIVE ACTION: R/R 2R ALARM SIGNAL MODULE PER B767 MM 52-73. (8230894)
